Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 217, NWS North Platte, NE

July 11, 2020Blaine County, Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 11, 2020, 1:30 AM CDT for Blaine County, Custer County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2020, 1:30 AM CDT (06:30 UTC)
Expired
Jul 11, 2020, 2:15 AM CDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Blaine County, NE, Custer County, NE

The radar

The North Platte radar (KLNX), 80 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 1:45 AM CDTHAIL 222 N Broken Bow, NEDELAYED REPORT VIA TWITTER. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 8:07 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2020-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2032 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2020-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2032 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1726 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

276 
WUUS53 KLBF 110630
SVRLBF
NEC009-041-110715-
/O.NEW.KLBF.SV.W.0217.200711T0630Z-200711T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
130 AM CDT Sat Jul 11 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northeastern Custer County in central Nebraska...
  Southeastern Blaine County in north central Nebraska...

* Until 215 AM CDT.

* At 130 AM CDT, a severe thunderstorm was located 10 miles north of
  Anselmo, or 12 miles south of Brewster, moving southeast at 35 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Merna, Anselmo, Victoria Springs State Recreation Area, Lillian,
  Milburn, Milburn Diversion Dam State Wildlife Management Area,
  Linscott, Round Valley, Walworth and Gates.

This includes the following highways...
 Highway 183 between mile markers 107 and 108.
 Highway 2 between mile markers 244 and 274.
 Highway 92 between mile markers 264 and 273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4153 9936 4137 9991 4181 10009 4195 9973
      4180 9968 4174 9968 4174 9966
TIME...MOT...LOC 0630Z 330DEG 30KT 4176 9990 

HAIL...1.75IN
WIND...60MPH
 
$$

JWS
1 follow-up statement
960 
WWUS53 KLBF 110658
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
158 AM CDT Sat Jul 11 2020

NEC009-041-110715-
/O.CON.KLBF.SV.W.0217.000000T0000Z-200711T0715Z/
Custer NE-Blaine NE-
158 AM CDT Sat Jul 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHEASTERN CUSTER AND SOUTHEASTERN BLAINE COUNTIES...

At 157 AM CDT, a severe thunderstorm was located 9 miles west of
Sargent, or 14 miles north of Broken Bow, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Merna, Anselmo, Victoria Springs State Recreation Area, Lillian,
Milburn, Milburn Diversion Dam State Wildlife Management Area,
Linscott, Round Valley, Walworth and Gates.

This includes the following highways...
 Highway 183 between mile markers 107 and 108.
 Highway 2 between mile markers 244 and 274.
 Highway 92 between mile markers 264 and 273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4153 9936 4137 9991 4181 10009 4195 9973
      4180 9968 4174 9968 4174 9966
TIME...MOT...LOC 0657Z 300DEG 31KT 4159 9954 

HAIL...1.25IN
WIND...60MPH
 
$$

JWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 12:39 AM CDT, 51 minutes earlier.

Area forecast discussion, Jul 11, 12:39 AM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1239 AM CDT Sat Jul 11 2020

.SHORT TERM...(This evening through Saturday night)
Issued at 417 PM CDT Fri Jul 10 2020

The main forecast challenges over next few days include
thunderstorms (and severe potential) tonight and heat over the
weekend. A vigorous area of low pressure and associated fronts and
dryline, along with a mid-level shortwave, provide the focus for
convection through the night. As of 20z, several rounds of storms
traversed far northern Nebraska, resulting in wind damage and large
hail.

This evening and tonight... A rather complex scenario is unfolding
regarding thunderstorm potential. The lone supercell remaining (as
of 20z) is crossing from Blaine into Custer Counties. Visible
satellite indicates a cumulus field over much of southwest Neb, with
little change in height observed from the office. Cumulus does
appear to be growing more agitated along the dryline in the
panhandle, as well as stemming from the outflow boundary extending
west from the supercell. Short range guidance has been handling
today's event rather poorly with coverage and large discrepancies
still exist for possible initiation along the dryline. The 20z LBF
RAOB shows a midlevel capping inversion with MLCIN around -70 j/kg,
but MLCAPE around 2000 j/kg (and MUCAPE of 4000). Should convection
occur in the western Sandhills as suggested by some CAMS, the storms
should easily become severe per ample instability and more than
enough deep layer shear (50+ kts). Supercell will likely be the mode
of choice for any activity before sundown, with the most favorable
area from the panhandle into southwest Neb. The CAPE has a fat
profile, and telling from previous storms today, forming large hail
has not been an issue. These storms will also have a serious wind
threat, as shown by 1600+ DCAPE and a well mixed layer with 40+ kts
mid-level flow above that. However, further development is
conditional and confidence is somewhat low, depending on cap
strength. Best thinking is isolated storms at most that get carried
east rather quickly with steering current and then along the LLJ
nose if they still exist. More confidence exists with the second
wave of convection, or a potential MCS that rolls through north
central Nebraska after dark. The beginning of that setup is underway
north of the Black Hills, and most guidance suggests it crosses our
forecast area between 02-06z. At that time in north central Neb,
there should be enough instability to support continued severe
weather, although it's difficult to tell the effects from this
morning's activity. Dew points have held in the 60s up north with
the help of easterly surface flow. Shear definitely supports a QLCS
or some other organized form of convection with forecast values
pushing 60 kts. Also cannot rule out a tornado, either ahead of the
main line or with it. Low level shear is maximized in the far north,
but imagine LCL's lower through the evening and helicity to increase
near the cool front and ahead of the LLJ.

Saturday and Saturday night... Surface high pressure settles onto
the northern Plains while isentropic downglide and overall
subsidence resume over Nebraska. This sets up a blue sky day and a
light northerly breeze. Have tempered forecast highs a smidge,
mainly across the north. Very weak CAA is forecast at H85 with the
northerly flow, about 2 to 3C cooler than today. Forecast max temps
range from mid 80s north to lower 90s southwest. With light winds
and continued mostly clear skies, temps should fall to a seasonably
cool upper 50s at night.

.LONG TERM...(Sunday through Friday)
Issued at 417 PM CDT Fri Jul 10 2020

Sunday and beyond... The upper ridge stays parked over the southern
Plains while a low wiggles through the Prairie Provinces, placing
Nebraska in quasi-zonal flow. Temperatures over the next week will
be similar to last week with a couple days of hot weather (highs 90s
Sun, Mon, Thu) and some more moderate with highs in the 80s. After a
primarily dry weekend, precip chances reappear Monday as the next
surface low and associated fronts line up the High Plains. Scattered
storm chances exist nearly every day, but perhaps the best chance of
widespread activity (and possibly severe) comes Tuesday with the
cool front passage.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1229 AM CDT Sat Jul 11 2020

VFR conditions expected through the forecast period. Monitoring
strong convection approaching the TIF terminal and eventually the
BBW terminal for heavy rain reducing visibility and erratic gusty
winds. Activity is already south of VTN/ANW/ONL and moving away
and storm motions are expected to keep activity out of the LBF
terminal. Will monitor for new development further west that could
approach LBF but thinking this scenario is very unlikely. LLWS
will persist through the overnight hours at LBF before diminishing
prior to sunrise. Expect clear to mostly clear skies Saturday with
winds less than 15 knots.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Snively
LONG TERM...Snively
AVIATION...Jurgensen
Hazardous weather outlook, Jul 10, 4:22 PM CDT, 9 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
422 PM CDT Fri Jul 10 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-112130-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
422 PM CDT Fri Jul 10 2020 /322 PM MDT Fri Jul 10 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Isolated thunderstorms will continue to affect parts of southwest
and central Nebraska through the evening. Any storm will be
capable of producing large hail, damaging winds, and torrential
rainfall.

Additional storms are expected after sunset, primarily across
north central Nebraska. Damaging winds and very heavy rain are the
primary threats.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

Near daily thunderstorm chances exist Monday through Thursday,
with the best chance of widespread precipitation coming late
Tuesday. Stay tuned to later forecasts regarding severe potential.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather and
rainfall reports to the NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, Jul 10, 11:15 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service North Platte NE
1115 PM CDT Fri Jul 10 2020

NEZ010-027>029-038-110500-
Wheeler NE-Loup NE-Holt NE-Custer NE-Garfield NE-
1115 PM CDT Fri Jul 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR LOUP...GARFIELD...SOUTHEASTERN
HOLT...NORTHEASTERN CUSTER AND WHEELER COUNTIES UNTIL MIDNIGHT CDT...

At 1114 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Clearwater to 9 miles
west of Ericson to 11 miles west of Taylor. Movement was southeast
at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Burwell, Taylor, Sargent, Ewing, Chambers, Page, Bartlett, Comstock,
Ericson, Calamus Reservoir, Weissert, Westerville, Walworth,
Virginia Smith Dam, Kent Diversion Dam, Carson Lake, Sunfish Lake,
Homestead Knolls Campground, Four Corners and Nunda Shoal Campground.

This includes the following highways...
 Highway 183 between mile markers 95 and 143.
 Highway 20 between mile markers 319 and 328.
 Highway 281 between mile markers 132 and 171.
 Highway 2 between mile markers 281 and 284.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central and north central Nebraska.

LAT...LON 4174 9921 4132 9920 4137 9961 4200 9967
      4213 9898 4242 9837 4234 9830 4174 9830
TIME...MOT...LOC 0414Z 330DEG 44KT 4211 9829 4183 9885 4182 9959

CDC
Local storm report, Jul 10, 11:16 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1116 PM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND GST     6 E HALSEY              41.90N 100.16W
07/10/2020  M60 MPH          BLAINE             NE   MESONET

            MESONET STATION NB017 DUNNING 6NW.

&&
Special weather statement, Jul 10, 11:18 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service North Platte NE
1118 PM CDT Fri Jul 10 2020

NEZ025-026-036>038-059-110515-
Custer NE-McPherson NE-Thomas NE-Blaine NE-Lincoln NE-Logan NE-
1118 PM CDT Fri Jul 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...LOGAN...
SOUTHEASTERN MCPHERSON...NORTHWESTERN CUSTER...SOUTHWESTERN BLAINE
AND SOUTHEASTERN THOMAS COUNTIES UNTIL 1215 AM CDT...

At 1118 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles north of Gandy, or 14 miles north of Stapleton, moving
southeast at 45 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Stapleton, Tryon, Arnold, Callaway, Halsey, Gandy, Ringgold, Logan,
Milldale, Shanklin Bluff, Tarboz Lake, Pleasant Hill, Hoagland,
Brown Lake, Finchville and Natwick.

This includes the following highways...
 Highway 2 between mile markers 218 and 233.
 Highway 92 between mile markers 204 and 261.
 Highway 97 between mile markers 20 and 35.
 Highway 83 between mile markers 94 and 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central, southwestern, north central and west central Nebraska.

LAT...LON 4160 10100 4173 10058 4174 10078 4175 10077
      4205 10031 4174 10009 4174 10014 4173 10029
      4129 9976 4125 10073
TIME...MOT...LOC 0418Z 321DEG 41KT 4168 10040

CDC
Special weather statement, Jul 10, 11:44 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service North Platte NE
1144 PM CDT Fri Jul 10 2020

NEZ038-059-110530-
Custer NE-Lincoln NE-
1144 PM CDT Fri Jul 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND
SOUTHWESTERN CUSTER COUNTIES UNTIL 1230 AM CDT...

At 1143 PM CDT, Doppler radar was tracking a strong gust front along
a line extending from near Callaway to 12 miles north of North
Platte. Movement was southeast at 50 mph.

Wind gusts of 50 to 55 mph will be possible with the front.

Locations impacted include...
Brady, Maxwell, Keith, Cottonwood Canyon State Wildlife Management
Area, Etna, Jeffrey Canyon State Wildlife Management Area and Vroman.

This includes the following highways...
 Interstate 80 in Nebraska between mile markers 185 and 208.
 Highway 83 between mile markers 89 and 100.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central and southwestern Nebraska.

LAT...LON 4135 10086 4130 9995 4105 9969 4105 10022
      4083 10022 4082 10039
TIME...MOT...LOC 0443Z 318DEG 42KT 4128 9998 4132 10079

CDC
Local storm report, Jul 10, 11:47 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1147 PM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             17 SSE MERRIMAN         42.70N 101.56W
07/10/2020  E1.75 INCH       CHERRY             NE   PUBLIC

            HAIL OF AT LEAST GOLF BALL SIZE. REPORT WITH PHOTO VIA
            SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.

&&

NMJ
Local storm report, Jul 11, 12:00 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1200 AM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     TSTM WND DMG     1 N SPARKS              42.95N 100.27W
07/10/2020                   CHERRY             NE   BROADCAST MEDIA

            WIND DRIVEN HAIL LED TO EXTENSIVE CORN CROP DAMAGE

1200 PM     TSTM WND DMG     2 W SPARKS              42.93N 100.31W
07/10/2020                   CHERRY             NE   BROADCAST MEDIA

            POWER IS OUT IN THE LAKEVIEW COMMUNITY WITH SEVERAL TREES
            DOWN.

1203 PM     TSTM WND GST     1 S SPARKS              42.92N 100.27W
07/10/2020  E60.00 MPH       CHERRY             NE   PUBLIC

            ESTIMATED 60 MPH WIND AND PEA TO QUARTER SIZE HAIL.

1225 PM     TSTM WND GST     16 NW AINSWORTH         42.71N 100.08W
07/10/2020  E60.00 MPH       BROWN              NE   PUBLIC

            PEA SIZE HAIL AND 40-60 MPH WINDS.

0155 PM     HAIL             8 S MERRITT RESERVOIR D 42.53N 100.87W
07/10/2020  M1.00 INCH       CHERRY             NE   PUBLIC

            NICKEL TO QUARTER SIZE HAIL WEST OF THE CORE. VERY STRONG
            WIND GUSTS OF UNKNOWN SPEED WERE ALSO REPORTED.

0215 PM     HAIL             20 S MERRITT RESERVOIR  42.36N 100.87W
07/10/2020  M2.00 INCH       CHERRY             NE   PUBLIC

            2 INCH HAIL WITH VERY HEAVY RAINFALL.

0227 PM     TSTM WND GST     30 S VALENTINE          42.44N 100.55W
07/10/2020  E60.00 MPH       CHERRY             NE   TRAINED SPOTTER

            1/3 MILE VISBY FROM DRIVING RAIN AND HIGH WINDS. PEA SIZE
            HAIL ALSO REPORTED

0233 PM     TSTM WND DMG     4 E BROWNLEE            42.29N 100.55W
07/10/2020                   CHERRY             NE   BROADCAST MEDIA

            SEMI BLOWN OVER ON HIGHWAY 83, ESTIMATED 70 MPH WINDS.

0245 PM     HEAVY RAIN       30 S VALENTINE          42.44N 100.55W
07/10/2020  M1.10 INCH       CHERRY             NE   TRAINED SPOTTER

0310 PM     HAIL             2 NW PURDUM             42.09N 100.29W
07/10/2020  M1.00 INCH       CHERRY             NE   PUBLIC

0345 PM     HAIL             3 SE DUNNING            41.80N 100.06W
07/10/2020  M1.75 INCH       BLAINE             NE   TRAINED SPOTTER

            GOLF BALL HAIL AND AT LEAST 60 MPH WIND.

0400 PM     TSTM WND GST     4 NW GATES              41.70N 99.70W
07/10/2020  E100 MPH         CUSTER             NE   STORM CHASER

            SPOTTER ESTIMATES 100 MPH WIND GUST. DELAYED REPORT. TIME
            ESTIMATE FROM RADAR.

0400 PM     HEAVY RAIN       30 SSW VALENTINE        42.47N 100.78W
07/10/2020  M2.00 INCH       CHERRY             NE   CO-OP OBSERVER

            STANDING WATER IN THE FIELDS

0412 PM     TSTM WND GST     3 E GATES               41.65N 99.59W
07/10/2020  E70.00 MPH       CUSTER             NE   PUBLIC

            PUBLIC REPORTED WINDS OF AT LEAST 70 MPH.

0415 PM     HAIL             E GATES                 41.65N 99.64W
07/10/2020  U0.25 INCH       CUSTER             NE   EMERGENCY MNGR

            ABOUT 5 MILES OF CORN WAS SHREDDED BY LARGE HAIL AND
            DAMAGING WINDS

0436 PM     NON-TSTM WND GST 2 N BROKEN BOW          41.43N 99.64W
07/10/2020  M68.00 MPH       CUSTER             NE   ASOS

            KBBW ASOS

0440 PM     TSTM WND GST     2 N BROKEN BOW          41.43N 99.64W
07/10/2020  M75.00 MPH       CUSTER             NE   ASOS

            KBBW ASOS

0505 PM     TSTM WND GST     4 ESE ANSLEY            41.27N 99.31W
07/10/2020  E70.00 MPH       CUSTER             NE   TRAINED SPOTTER

0507 PM     TSTM WND DMG     BROKEN BOW              41.41N 99.64W
07/10/2020                   CUSTER             NE   EMERGENCY MNGR

            LARGE TREES DOWN. SIZE UNKNOWN.

0509 PM     FLASH FLOOD      2 WNW BROKEN BOW        41.42N 99.67W
07/10/2020                   CUSTER             NE   EMERGENCY MNGR

            GOLF COURSE IS FLOODED

0515 PM     HAIL             ANSLEY                  41.29N 99.38W
07/10/2020  U1.75 INCH       CUSTER             NE   EMERGENCY MNGR

            SUBSTANTIAL CROP DAMAGE BETWEEN ANSLEY AND MASON CITY

0515 PM     HAIL             MASON CITY              41.22N 99.30W
07/10/2020  E1.00 INCH       CUSTER             NE   PUBLIC

            ALSO ESTIMATED 60 MPH WINDS

0530 PM     HEAVY RAIN       2 N BROKEN BOW          41.43N 99.64W
07/10/2020  M1.83 INCH       CUSTER             NE   ASOS

0530 PM     FLASH FLOOD      BROKEN BOW              41.41N 99.64W
07/10/2020                   CUSTER             NE   EMERGENCY MNGR

            FAIRGROUNDS UNDER WATER IN BROKEN BOW. WATER STANDING AND
            FLOWING ALL OVER TOWN.

0530 PM     FLASH FLOOD      MASON CITY              41.22N 99.30W
07/10/2020                   CUSTER             NE   EMERGENCY MNGR

            FLOOD WATERS WASHED THE FOOTERS OF A BUILDING AND IT IS
            ABOUT TO FALL DOWN.

0540 PM     TSTM WND GST     10 S MASON CITY         41.08N 99.30W
07/10/2020  E60.00 MPH       CUSTER             NE   TRAINED SPOTTER

            LARGE COTTONWOOD TREES BENDING OVER. PEA SIZE HAIL AND
            STANDING WATER ALSO REPORTED

0815 PM     HAIL             5 NNW MERRIMAN          42.99N 101.73W
07/10/2020  E1.75 INCH       CHERRY             NE   TRAINED SPOTTER

0815 PM     HAIL             5 NNW MERRIMAN          42.99N 101.74W
07/10/2020  E2.00 INCH       CHERRY             NE   TRAINED SPOTTER

0823 PM     HAIL             NE MERRIMAN             42.92N 101.70W
07/10/2020  M2.00 INCH       CHERRY             NE   PUBLIC

            REPORTED VIA TWITTER

0839 PM     HAIL             3 WSW ELI               42.92N 101.50W
07/10/2020  E2.50 INCH       CHERRY             NE   TRAINED SPOTTER

0850 PM     HAIL             17 SSE MERRIMAN         42.70N 101.56W
07/10/2020  E1.75 INCH       CHERRY             NE   PUBLIC

            HAIL OF AT LEAST GOLF BALL SIZE. REPORT WITH PHOTO VIA
            SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.

0855 PM     HAIL             3 SSW CODY              42.90N 101.26W
07/10/2020  E1.00 INCH       CHERRY             NE   TRAINED SPOTTER

0900 PM     FLASH FLOOD      CODY                    42.94N 101.25W
07/10/2020                   CHERRY             NE   TRAINED SPOTTER

            SPOTTER REPORTS BASEMENT IS FILLING WITH WATER

0949 PM     TSTM WND GST     27 WSW VALENTINE        42.72N 101.04W
07/10/2020  M59.00 MPH       CHERRY             NE   OTHER FEDERAL

            WAKE WIND

0950 PM     FLOOD            1 NNE VALENTINE         42.89N 100.54W
07/10/2020                   CHERRY             NE   COCORAHS

            0.82 INCHES OF RAIN IN 30 MINUTES PRODUCED MINOR FLOODING

&&

CCOLE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:53 PM CDTTornado Warning Tornado observedLBFCherry52 min
Jul 10, 7:56 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan49 min
Jul 10, 8:01 PM CDTSevere Thunderstorm WarningLBFSheridan27 min
Jul 10, 8:46 PM CDTSevere Thunderstorm WarningLBFCherry59 min
Jul 10, 9:10 PM CDTFlash Flood WarningLBFCherry3 hr
Jul 10, 9:14 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock61 min
Jul 10, 9:39 PM CDTSpecial Weather StatementLBFBoyd51 min
Jul 10, 9:46 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker, Thomas59 min
Jul 10, 10:09 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas51 min
Jul 10, 10:13 PM CDTAreal Flood AdvisoryLBFBoyd, Brown, Holt, Keya Paha, Rock3 hr
Jul 10, 10:21 PM CDTSpecial Weather StatementLBFBrown, Garfield, Holt, Rock, Wheeler54 min
Jul 10, 10:24 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas51 min
Jul 10, 10:54 PM CDTSpecial Weather StatementLBFCherry51 min
Jul 10, 11:10 PM CDTSevere Thunderstorm WarningLBFCherry65 min
Jul 10, 11:15 PM CDTSpecial Weather StatementLBFGarfield, Loup, Wheeler45 min
Jul 10, 11:18 PM CDTSpecial Weather StatementLBFLogan, Thomas57 min
Jul 10, 11:44 PM CDTSpecial Weather StatementLBFLincoln46 min
Jul 11, 12:02 AM CDTSevere Thunderstorm WarningLBFCherry43 min
Jul 11, 12:19 AM CDTAreal Flood AdvisoryLBFBrown, Cherry3 hr
Jul 11, 12:39 AM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas51 min
Jul 11, 1:02 AM CDTSevere Thunderstorm WarningLBFBlaine, Thomas43 min
Jul 11, 2:03 AM CDTSevere Thunderstorm WarningLBFCuster42 min
Jul 11, 2:22 AM CDTSpecial Weather StatementLBFCuster38 min
Jul 11, 2:32 AM CDTSevere Thunderstorm WarningLBFCuster43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.